Volume 7 (1965)

Kusano, T.;
On Bounded Solutions of Elliptic Partial Differential Equations of the Second Order
pp. 1--13.
Aizawa, S.;
On the Characteristic Boundary Value Problem for a Nonlinear Hyperbolic Differential Equation
pp. 15--34.
Kimura, T. and Takahasi, M.;
Sur les Operateurs Differentiels Ordinaires Lineaires Formellement Autoadjoints I
pp. 35--90.
Saito, T.;
On Dynamical Systems in $n$-Dimensionsl Torus
pp. 91--102.
Kusano, T.;
On the First Boundary Problem for Quasilinear Systems of Parabolic Differential Equations in Non-cylindrical Domains
pp. 103--118.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles